# SDR S03425013

- Difficulty date: March 12, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24312
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267100
- Condition: Smoke
- Location: Galley 8
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

B-18275 IN FLT GALLEY UNIT 8 UPPER CELLING FOUND AIR LEAK AND SMOKE.   CK ALL GALLEY 8 EQUIPMENTS FOUND AIR LEAK AND SMOKE CAME FROM CHILLER.CHILLER RPLD AND ALL GALLEY 8 EQUIPMENTS FUNCTION CHECKED NORMAL.
